# SDR C2XA96IA155

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14833
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 188
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2095F010800
- Condition: Malfunctioned
- Location: Cabin
- Part time: 13,011 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE OUTFLOW VALVES WERE FOUND TO BE REMAINING OPEN DURING THE FUNCTIONAL CHECK OF THE AIRCRAFT DITCHING SYSTEM PER ATR JIC 21-30-00 FUT 10010-001.  MAINTENANCE REMOVED AND REPLACED THE ELECTROPNEUMATIC OUTFLOW VALVE PER ATR JIC 21-31-22 AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
